# SDR 20001204SH005

- Difficulty date: September 24, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- Aircraft time: 27,327 hours, 35,876 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240420601
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE FOUND FLOORBEAMS 29, 30, 31, 32, 33, 34, 35, AND 36 HAD ELONGATED HI LOCK HOLES AT SEAT TRACK ATTACH POINT.  MAINTENANCE REPAIRED THE FLOORBEAMS IAW ATR SRM 53-00-00.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CONTROL NR SIMA2771, AND, 20001204SH004 THROUGH 20001204SH007.  (X)
